Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on Yaz for three months now exactly. My acne is hormonal, only around the jaw/chin area.

Should I stay on Yaz longer or stop treatment since I'm seeing no improvement?

Share this post


Link to post
Share on other sites

I have never used birth control medications, but I assume it takes quite a few months to work.

I am going to move this to the subforum for hormonal acne treatments. =)

Share this post


Link to post
Share on other sites

As long as it isn't make you feel sick give it at least 3 more months :) I'm clear because of Yaz and regular face washing (see signature)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×